A Short Proof of Kneser's Addition Theorem for Abelian Groups release_f7kadf3jznbsrnlrkrzujzbwp4

by Matt DeVos

Published in Combinatorial and Additive Number Theory by Springer New York
Page(s) 39-41
Release Year 2014
Publisher Springer New York

Known Files and URLs

application/pdf  87.1 kB
sha1:9d70893ee34b4a25c571...
www.sfu.ca (web)
web.archive.org (webarchive)
web.archive.org (webarchive)
Read Full Text
Type  chapter
Stage   published
Year   2014
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
ae5959a1-ba22-4f0d-b9c4-39c7c42e2906
As JSON object via API